# SDR UPS99229833

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Missing
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLIGHT DECK EMERGENCY LIGHT MISSING.  REPLACED EMERGENCY LIGHT PACK IAW MM 33-50-01, OPS CKS GOOD PER MM 33-50-01.  (P/N 10-0067-9), (S/N 10894) INSTALLED.
